Discussions By Condition: Blood conditions

PLESE information on interactions

Posted In: Blood conditions 0 Replies
  • Posted By: Anonymous
  • October 17, 2006
  • 03:24 PM

My wifes mother has recently been proscribed Benicar HCT and Avandamet about three days after taking these she has started feeling sick to her stomache and dizziness and we can get no information about possible interactions with these drugs, she does have high blood pressure and diabetes can someone help??

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?